| Catalog Number |
A942216 |
| Medical Device Problem Code |
Wrong Label (4073)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the lot# ngjx4320 item a942216 18ca om po 49216.The case was labeled as a942216 but inside the case was packaged with a303316a.They had 18ca defective foley tray product.A942216 was latex free while a303316a is not latex free.
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.Visual evaluation of the returned sample noted two unopened (with original packaging), surestep foley trays and one open shipping box.Visual inspection of the sample noted that the two surestep foley trays packaged with a303316a, and the shipping box label had a942216.This does not meet specification which states " part number, lot and expiration date must be correct and legible on the trays and box label".No actions can be taken at this time since a root cause was not identified.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: intended for use in the drainage and/or collection and/or measurement of urine, generally.Drainage is accomplished by inserting the catheter through the urethra and into the bladder.However, drainage is sometimes accomplished by suprapubic or other placement of the catheter, such as a nephrostomy tract.This preconnected closed system foley tray contains: lubri-sil® all-silicone foley catheter.Statlock® foley stabilization device control-fittm outlet device, 350 ml urine meter, drainage tube, collection bag (2500 ml), 3 foam swabs, povidone-lodine packet+, peri-care kit, soap towelettes, hand sanitizer.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the lot#: ngjx4320, item: a942216 18ca om, po: (b)(4).The case was labeled as a942216 but inside the case was packaged with a303316a.They had 18ca defective foley tray product.A942216 was latex free while a303316a is not latex free.
Additional Manufacturer Narrative
Ucc-25-5282_5319 field action has been initiated by bd.Customers will be instructed to discard product or return product to bd for replacement or credit.Capa 11598314 has been initiated to investigate root cause of the problem.Correction: f, h.Investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Event or Problem Description
Additional Manufacturer Narrative
Ucc-25-5282_5319 field action has been initiated by bd.Customers will be instructed to discard product or return product to bd for replacement or credit.Capa 11598314 has been initiated to investigate root cause of the problem.The reported event was confirmed by capa/sa association to be manufacturing related as per capa # 11598314 / sa #ucc-25-5282-fa, the root cause identified is: root cause of mixed ifu, occurred during the preparation of the ifu kits by the label room.Technician had inventory of the two different ifus at the same time and he took material from the incorrect box.Visual evaluation of the returned photo sample noted two unopened (with original packaging), surestep foley trays and one open shipping box.Visual inspection of the sample noted that the two surestep foley trays packaged with a303316a, and the shipping box label had a942216.This does not meet specification which states " part number, lot and expiration date must be correct and legible on the trays and box label".A dhr review was not required because the investigation was confirmed by the capa association.A capa # 11598314 / sa #ucc-25-5282-fa has been opened for this failure.A labeling review are not required because the investigation was confirmed by the capa association.Correction: d, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.